Family, Internal Medicine, General Medical Questions/Dark Urine/B Vitamin related

Advertisement


Question
I drank a lot of water today, but noticed that my urine is a dark yellow color. Curious I look online to see what could cause this and read that it could be from too many B vitamins. I am B-12 deficient and just received my monthly injection May 30th.

Could my body be removing this from my system even though I need it? I have been having some similar symptoms as when I was first diagnosed. For example a lot of tingling in my hands, I have had a lot of shakiness, and have been experiencing a lot of "brain fog."

Thanks

Answer
Vit B shot will not do this....  a multi vitamin with a lot of other B vitamins can do this.  

It could be some dehydration and concentrated urine, could be from vitamins... if it keeps up, get your urine checked to make sure there isn't an infection or a little blood in it.  

The shakiness and brain fog..... I would look at your blood count, thyroid and blood sugar too.

Family, Internal Medicine, General Medical Questions

All Answers


Answers by Expert:


Ask Experts

Volunteer


Robert Borucki

Expertise

I am an expert in Family Medicine and Emergency Medicine.

Experience

I am trained and boarded in Family Medicine and have also worked extensively in emergency medicine for over 10 years.

BA in Natural Sciences; MD in 1986

www.mydoctor.com\borucki

©2016 About.com. All rights reserved.